MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 353101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Section d references the main component of the system.Other medical products in use during the event include: brand name lead; product id neu_unknown_lead (lot: unknown); product type: 0200-lead; implant date (b)(6) 2024 ; explant date.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a trial patient who was using an external neurostimulator (ens) for urge incontinence and urgency frequency.Their trial started on 2024-aug-21.It was reported that the patient experienced problems after procedure and didn't give details.It was unknown whether the issue was resolved.The patient was hospitalized.
 
Additional Manufacturer Narrative
Continuation of d10: product id: 978b133, lot# va2zvuh implanted: (b)(6) 2024, product type lead review of this mdr and/or additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements stipulated in 21 cfr 803.Note that the h.6.Codes have been updated to reflect the new information.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received from the health care professional (hcp).The hcp stated that the patient experienced high blood pressure and low oxygen level after procedure.The hcp confirmed that the hospitalization was not due to the device or therapy.Additional information was received from the health care professional (hcp).Hcp stated that the patient was hospitalized due to high blood pressure and low oxygen levels.They further clarified that the high blood pressure and the low oxygen levels were not related to the device or therapy.This event is no longer a reportable event.Mdr decision corrected too not reportable.No additional supplemental mdrs are required unless additional information received makes the event reportable.Due to gch functionality, the complaint flag cannot be flipped to 'no' as a regulatory report exists in this pe.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20264721
Report Number2182207-2024-03950
Device Sequence Number8704831
Product Code EZW
UDI-Device Identifier00763000879280
UDI-Public00763000879280
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date09/20/2024
Supplement Report FDA Received Date10/07/2024
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11....".; SEE H11...
Outcome Attributed to Adverse Event Hospitalization;
Patient Age70 YR
Patient SexFemale